Alert archive / Mississippi / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 239, NWS Jackson, MS

June 29, 2015Claiborne County, Jefferson County, Mississippi; Tensas Parish, Louisiana

NWS Jackson, MS issued this severe thunderstorm warning at Jun 29, 2015, 6:13 PM CDT for Claiborne County, Jefferson County, Mississippi; Tensas Parish, Louisiana. It was in force for 62 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 29, 2015, 6:13 PM CDT (23:13 UTC)
Expired
Jun 29, 2015, 7:15 PM CDT
In force
62 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Tensas Parish, LA, Claiborne County, MS, Jefferson County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 133 km from the middle of the area, began a volume at 23:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 29, 6:30 PM CDTTSTM WND GST 505 Nne Helena, LAA TREE WAS BLOWN DOWN ON HWY 3024 NEAR THE INTERSECTION WITH HWY 892.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 11.2 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2015-06-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 444 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2015-06-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 90 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
444 J/kg
Mixed-layer CIN
-46 J/kg
Mixed-layer LCL
1058 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
90 m²/s²
0-3 km storm-relative helicity
92 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

618 
WUUS54 KJAN 292313
SVRJAN
LAC107-MSC021-063-300015-
/O.NEW.KJAN.SV.W.0239.150629T2313Z-150630T0015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
613 PM CDT MON JUN 29 2015

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL TENSAS PARISH IN NORTHEASTERN LOUISIANA...
  NORTHWESTERN JEFFERSON COUNTY IN SOUTHWESTERN MISSISSIPPI...
  SOUTHWESTERN CLAIBORNE COUNTY IN SOUTHWESTERN MISSISSIPPI...

* UNTIL 715 PM CDT

* AT 613 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM PORT GIBSON TO ST. JOSEPH TO NEAR COOTER POINT...
  MOVING SOUTHEAST AT 15 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* SEVERE THUNDERSTORMS WILL BE NEAR...
  PORT GIBSON AROUND 620 PM CDT.
  ALCORN AROUND 645 PM CDT.
  WATERPROOF AROUND 655 PM CDT.
  LORMAN AROUND 715 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

&&

LAT...LON 3205 9150 3207 9099 3180 9088 3179 9141
      3199 9150 3201 9150 3202 9151
TIME...MOT...LOC 2313Z 323DEG 11KT 3194 9098 3194 9124 3194 9143 

HAIL...1.00IN
WIND...60MPH
 
$$

DC

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 29, 3:12 PM CDT, 3 hours 1 minute earlier.

Area forecast discussion, Jun 29, 3:12 PM CDT, 3 hours 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
312 PM CDT MON JUN 29 2015

.SHORT TERM...TODAY THROUGH WEDNESDAY...DRY AIR IS CURRENTLY PARKED
OVER MUCH OF THE AREA THIS AFTERNOON AS PWATS ARE GENERALLY AROUND
1.1-1.3 INCHES. MOISTURE IS BEGINNING TO INCREASE IN THE SOUTHWEST
THOUGH...AND THIS TREND WILL CONTINUE THROUGH TONIGHT. A FAIRLY DEEP
UPPER TROUGH IS SITUATED OVER THE EASTERN CONUS AND THE MODELS
SUGGEST THAT THIS TROUGH WILL CONTINUE TO DEEPEN ACROSS THE AREA
TONIGHT INTO TUESDAY AS A STRONG MID LEVEL SHORT WAVE MOVES INTO THE
DELTA BY TUESDAY MORNING AND ACROSS THE AREA THROUGH THE DAY ON
TUESDAY. THIS IS FAIRLY ANOMALOUS FOR THIS TIME OF YEAR ACROSS THE
ARKLAMISS. THUNDERSTORM CHANCES WILL INCREASE ACROSS THE NORTH DURING
THE EARLY MORNING HOURS AND ACROSS THE REMAINDER OF THE AREA TUESDAY
AFTERNOON. WITH PLENTIFUL MOISTURE...TOTALS OF AROUND 28 AND LAPSE
RATES NEAR 7.0 C/KM...STRONG TO SEVERE THUNDESTORMS LOOK LIKELY
ACROSS MUCH OF THE AREA TUESDAY. THE HWO/GRAPHICASTS HAVE BEEN
UPDATED TO REFLECT THIS.

EXPECT MUCH OF THE THUNDERSTORMS ACTIVITY TO DIMINISH DURING THE
EVENING HOURS...LEAVING PARTLY CLOUDY SKIES AND LOW TEMPERATURES IN
THE LOW 70S TUESDAY NIGHT. ON TUESDAY NIGHT INTO WEDNESDAY MOISTURE
WILL CONTINUE TO INCREASE WITH PWATS RANGING FROM 1.8-1.9 INCHES BY
TUESDAY MORNING. EXPECT ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS ON
WEDNESDAY AS ANOTHER WEAKER SHORT WAVE MOVES ACROSS THE AREA...BUT
LAPSE RATES WILL NOT BE NEAR AS STEEP RANGING FROM AROUND 5.5-6.2
C/KM ALONG WITH INCREASED H500 HEIGHTS. A STRONG STORM OR TWO CANNOT
BE RULED OUT WITH AFTERNOON HEATING...BUT DUE NOT EXPECT AS MUCH
THUNDERSTORM ACTIVITY AS TUESDAY. DID NOT MAKE MANY CHANGES PAST
WEDNESDAY...SO WILL INCLUDE THE PREVIOUS LONG TERM DISCUSSION
BELOW./15/

.LONG TERM...AT MIDWEEK WE WILL HAVE AN AMPLIFIED PATTERN OF RIDGING
OVER THE WESTERN CONUS AND TROUGHING OVER THE EASTERN CONUS. THE AXIS
OF THE UPPER TROUGH WILL HAVE SHIFTED EAST OF THE REGION. THE
AMPLIFIED UPPER LEVEL PATTERN WILL BRIEFLY BREAK DOWN AT MIDWEEK. OUR
HEIGHTS WILL INCREASE FROM THE WEST AS THE MID LEVEL RIDGE SPREADS
EAST. THE SURFACE RIDGE OVER THE NORTHERN GULF WILL BECOME ORIENTED
MORE ALONG THE GULF COAST. TOGETHER THESE RIDGES WILL RESULT IN MORE
ISOLATED COVERAGE OF DIURNAL CONVECTION. THERE REMAINS SOME TIMING
DIFFERENCES IN THE MODELS BUT SEVERAL SHORT WAVES ARE EXPECTED TO
SWING ACROSS OUR REGION THURSDAY THROUGH THE WEEKEND WHICH WILL
AFFECT THE MEAN TROUGH OF THE EASTERN CONUS. THESE SHORTWAVES LOOKS
TO HELP SUPPORT ANOTHER SURFACE BOUNDARY DROPPING TOWARD THE NORTHERN
PORTIONS OF OUR CWA. THE CANADIAN AND GFS ARE FARTHER SOUTH AND
WETTEST OVER THE CWA THURSDAY THROUGH FRIDAY. MODELS SUGGESTS THAT
THIS BOUNDARY WILL STALL JUST NORTH OF OUR CWA THURSDAY AND REMAIN
THE FOCUS FOR CONVECTION INTO SATURDAY. GREATEST RAIN CHANCES
THURSDAY THROUGH SATURDAY IS EXPECTED OVER OUR NORTH. RIDGING SURFACE
AND ALOFT IS EXPECTED TO STRENGTHEN OVER OUR CWA SUNDAY. THIS WILL
RESULT IN WARMER AND DRIER CONDITIONS OVER OUR CWA ALONG WITH
GENERALLY NORMAL HIGH AND LOW TEMPS./17/

&&

.AVIATION...

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       74  88  73  91 /  26  59  22  37
MERIDIAN      73  89  71  90 /  20  59  29  44
VICKSBURG     74  89  73  91 /  30  57  15  32
HATTIESBURG   74  90  73  91 /  24  54  24  47
NATCHEZ       74  89  73  90 /  24  52  15  37
GREENVILLE    74  90  73  91 /  39  50  23  28
GREENWOOD     73  88  72  88 /  35  54  26  36

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&

15/BB
Hazardous weather outlook, Jun 29, 2:52 PM CDT, 3 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
252 PM CDT MON JUN 29 2015

ARZ074-075-LAZ007>009-015-016-MSZ018-019-025>037-040>042-047-
302000-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON-BOLIVAR-SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-
WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-
HOLMES-ATTALA-ISSAQUENA-SHARKEY-YAZOO-WARREN-
252 PM CDT MON JUN 29 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEASTERN
ARKANSAS AND PORTIONS OF NORTHEAST LOUISIANA AND CENTRAL
MISSISSIPPI ALONG AND NORTHWEST OF A RAYVILLE...TO YAZOO CITY...TO
WET POINT LINE.

.DAY ONE...TONIGHT AND TUESDAY

SEVERE THUNDERSTORMS
THREAT...LIMITED
TIMING...LATE TONIGHT THROUGH TUESDAY

SCATTERED SEVERE THUNDERSTORMS ARE POSSIBLE VERY LATE TONIGHT THROUGH
THE DAY TOMORROW AS AN UPPER AIR DISTURBANCE AND WEAK FRONTAL
BOUNDARY IMPACT THE AREA. THE MAIN RISK WITH ANY SEVERE STORMS WILL
BE DAMAGING WIND GUSTS TO 60 MPH AND HAIL UP TO THE SIZE OF QUARTERS.

(WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1)

.DAYS TWO THROUGH SEVEN...TUESDAY NIGHT THROUGH SUNDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION LATE TONIGHT
THROUGH TUESDAY.

LAZ023-025-MSZ038-039-043>046-048>059-062>066-072>074-302000-
FRANKLIN-TENSAS-WINSTON-NOXUBEE-MADISON-LEAKE-NESHOBA-KEMPER-
HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON-
SMITH-JASPER-CLARKE-JEFFERSON-LINCOLN-LAWRENCE-JEFFERSON DAVIS-
COVINGTON-JONES-MARION-LAMAR-FORREST-
252 PM CDT MON JUN 29 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
LOUISIANA...CENTRAL MISSISSIPPI...EAST CENTRAL MISSISSIPPI...AND
SOUTH CENTRAL MISSISSIPPI.

.DAY ONE...TONIGHT AND TUESDAY

SEVERE THUNDERSTORMS
THREAT...LIMITED
TIMING...TUESDAY

SCATTERED SEVERE THUNDERSTORMS ARE POSSIBLE TOMORROW...MAINLY LATE
MORNING THROUGH AFTERNOON...AS AN UPPER AIR DISTURBANCE AND WEAK
FRONTAL BOUNDARY IMPACT THE AREA. THE MAIN RISK WITH ANY SEVERE
STORMS WILL BE DAMAGING WIND GUSTS TO 60 MPH AND HAIL UP TO THE SIZE
OF QUARTERS.

(WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1)

.DAYS TWO THROUGH SEVEN...TUESDAY NIGHT THROUGH SUNDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION TUESDAY.

LAZ024-026-MSZ060-061-302000-
CATAHOULA-CONCORDIA-ADAMS-FRANKLIN-
252 PM CDT MON JUN 29 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
LOUISIANA...AND SOUTHWEST MISSISSIPPI.

.DAY ONE...TONIGHT AND TUESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...TUESDAY NIGHT THROUGH SUNDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH NEXT SUNDAY.

50

&&

...HAZARD LEGEND...

*SEVERE THUNDERSTORMS*
EXTREME...CONFIDENT IN SEVERE THUNDERSTORMS WITH WIND GUSTS OF
 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL.
SIGNIFICANT...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF
 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL.
ELEVATED...CONFIDENT IN SEVERE THUNDERSTORMS WITH WINDS GUSTS OF
 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL.
LIMITED...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 60
 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN HOME PAGE...
   WWW.WEATHER.GOV/JAN
STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE...
   WWW.SRH.NOAA.GOV/JAN/?N=SAFE
NWS JAN TROPICAL PAGE...
   WWW.SRH.NOAA.GOV/JAN/?N=TROPICAL
NATIONAL HURRICANE CENTER HOME PAGE...
   WWW.NHC.NOAA.GOV/
FIND NWS JAN ON FACEBOOK...
   WWW.FACEBOOK.COM/NWSJACKSONMS
FOLLOW NWS JAN ON TWITTER...
   @NWSJACKSONMS

...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...

STORM PREDICTION CENTER (SPC)...
   WWW.SPC.NOAA.GOV/
SPC...MESO ANALYSIS...
   WWW.SPC.NOAA.GOV/EXPER/MESOANALYSIS/NEW/#
SPC...DAY 1 THROUGH 3 OUTLOOKS...
   WWW.SPC.NOAA.GOV/PRODUCTS/OUTLOOK/
SPC...STORM REPORTS...
   WWW.SPC.NOAA.GOV/CLIMO/
NWS JAN CURRENT SVR/TOR WATCHES...
   WWW.SRH.NOAA.GOV/RTIMAGES/JAN/WATCH/TOASVA.PNG

   PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!

In the hours before

Special weather statement, Jun 29, 2:31 PM CDT, 3 hours 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
231 PM CDT MON JUN 29 2015

MSZ066-292000-
JONES MS-
231 PM CDT MON JUN 29 2015

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN JONES COUNTY UNTIL
300 PM CDT...

AT 229 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
NEAR OVETT...OR 9 MILES SOUTHEAST OF ELLISVILLE...MOVING EAST AT 10
MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  OVETT AROUND 250 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE RHODES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3147 8922 3160 8917 3160 8894 3143 8894
      3143 8913
TIME...MOT...LOC 1929Z 279DEG 9KT 3150 8909

DC
Special weather statement, Jun 29, 5:18 PM CDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
518 PM CDT MON JUN 29 2015

LAZ026-292245-
CONCORDIA LA-
518 PM CDT MON JUN 29 2015

...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL CONCORDIA PARISH
UNTIL 545 PM CDT...

AT 518 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
NEAR FORT ADAMS...OR 13 MILES EAST OF SIMMESPORT...MOVING SOUTHEAST
AT 10 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTH CENTRAL
CONCORDIA PARISH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3100 9166 3102 9164 3104 9165 3104 9171
      3116 9161 3113 9163 3111 9163 3107 9157
      3104 9156 3102 9158 3100 9164 3097 9166
TIME...MOT...LOC 2218Z 303DEG 9KT 3105 9160

JC
Special weather statement, Jun 29, 5:29 PM CDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
529 PM CDT MON JUN 29 2015

LAZ023>025-292315-
TENSAS LA-FRANKLIN LA-CATAHOULA LA-
529 PM CDT MON JUN 29 2015

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN FRANKLIN...WEST CENTRAL
TENSAS AND NORTH CENTRAL CATAHOULA PARISHES UNTIL 615 PM CDT...

AT 528 PM CDT...METEOROLOGISTS WERE TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES SOUTHWEST OF
NEWLIGHT TO 7 MILES NORTH OF ENTERPRISE...AND MOVING SOUTH AT 10 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.

STRONG THUNDERSTORMS WILL BE NEAR...
  ENTERPRISE AROUND 605 PM CDT.
  COOTER POINT AROUND 615 PM CDT.

OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE GILBERT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3193 9191 3197 9190 3197 9189 3200 9190
      3204 9190 3207 9193 3208 9189 3213 9147
      3193 9141 3184 9193 3193 9194
TIME...MOT...LOC 2228Z 344DEG 10KT 3205 9153 3200 9192

DC

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 29, 2:31 PM CDTSpecial Weather StatementJANJones29 min
Jun 29, 5:15 PM CDTSevere Thunderstorm WarningJANClaiborne60 min
Jun 29, 5:56 PM CDTSevere Thunderstorm WarningJANCopiah64 min
Jun 29, 5:18 PM CDTSpecial Weather StatementJANWest Feliciana27 min
Jun 29, 5:29 PM CDTSpecial Weather StatementJANFranklin46 min
Jun 29, 6:28 PM CDTSpecial Weather StatementJANRichland32 min
Jun 29, 6:55 PM CDTSpecial Weather StatementJANFranklin35 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2015Severe Thunderstorm Warnings in Louisiana, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.